RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1998, Volume 223, Pages 181–186 (Mi tm674)  

This article is cited in 2 scientific papers (total in 2 papers)

Hydrodynamic Theory of a Class of Finite-Dimensional Dissipative Systems

V. V. Kozlov


Abstract: Finite-dimensional systems with viscous friction are studied in the case when the Rayleigh function modeling this friction is proportional to the kinetic energy. Hydrodynamic analogies are presented for these systems.

Full text: PDF file (683 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1998, 223, 178–184

Bibliographic databases:

Document Type: Article
UDC: 531.01
Received in February 1998

Citation: V. V. Kozlov, “Hydrodynamic Theory of a Class of Finite-Dimensional Dissipative Systems”, Contemporary problems of continuum mechanics, Collection of papers dedicated to the 90th anniversary of academician Leonid Ivanovich Sedov, Tr. Mat. Inst. Steklova, 223, Nauka, MAIK Nauka/Inteperiodika, M., 1998, 181–186; Proc. Steklov Inst. Math., 223 (1998), 178–184

Citation in format AMSBIB
\Bibitem{Koz98}
\by V.~V.~Kozlov
\paper Hydrodynamic Theory of a~Class of Finite-Dimensional Dissipative Systems
\inbook Contemporary problems of continuum mechanics
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Leonid Ivanovich Sedov
\serial Tr. Mat. Inst. Steklova
\yr 1998
\vol 223
\pages 181--186
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1727288}
\zmath{https://zbmath.org/?q=an:01523075}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1998
\vol 223
\pages 178--184


Linking options:
  • http://mi.mathnet.ru/eng/tm674
  • http://mi.mathnet.ru/eng/tm/v223/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kozlov V.V., “Statisticheskaya mekhanika odnogo klassa dissipativnykh sistem”, Prikladnaya matematika i mekhanika, 76:1 (2012), 23–35  mathscinet  zmath  elib
    2. Casetta L., Pesce C.P., “On the Generalized Canonical Equations of Hamilton for a Time-Dependent MASS Particle”, Acta Mech., 223:12 (2012), 2723–2726  crossref  mathscinet  zmath  isi  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:264
    Full text:62
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019